# SDR SWIA2020090952412

- Difficulty date: July 15, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3220017
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 409.00 CORRODED BETWEEN STGR 25L TO 26L.  C-CHECK RO 9/5/2020.  REMOVED CORROSION AT FRAME AT FS 409.00 BETWEEN STGR 25L TO 26L, IAW CRJ-200 SRM.
